On the shape of solution sets of systems of (functional) equations

Tóth Endre and Waldhauser Tamás: On the shape of solution sets of systems of (functional) equations.
AEQUATIONES MATHEMATICAE, 91. pp. 837-857. ISSN 0001-9054 (2017)

[thumbnail of 2017_4.pdf]
Preview
Text
2017_4.pdf - Accepted Version

Download (338kB) | Preview
Item Type: Journal Article
Journal or Publication Title: AEQUATIONES MATHEMATICAE
Date: 2017
Volume: 91
Page Range: pp. 837-857
ISSN: 0001-9054
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3321607
DOI azonosító: https://doi.org/10.1007/s00010-017-0499-2
Date Deposited: 2019. Nov. 08. 11:37
Last Modified: 2019. Nov. 08. 11:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17313
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year